MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a history/settings (history/settings issue) issue.The reporter alleged the basal history did not match the active basal program.It was reported that the patient experienced a blood glucose level of above 250 but below 500, without any other symptoms of hyperglycemia.This incident does not meet animas's definition of an adverse event.This issue is being reported because as an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.
 
Additional Manufacturer Narrative
Date of submission 07-jun-2018 the device has been returned and evaluated by product analysis on 01-jun-2018 with the following findings: the last basal delivery was on (b)(6)2018 @ 06:38 am.The total daily dose added up and reflected the programmed basal rate target.The battery compartment and cap were undamaged and able to fit.The ez-prime steps were performed correctly.The pump reflected 24 units delivered after 24 hours on 1 unit per hour duration test.The product performed and delivered within specifications.Investigators were unable to duplicate the inaccurate delivery complaint.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7495292
Report Number2531779-2018-08626
Device Sequence Number10811662
Product Code OYC
UDI-Device Identifier10840406103229
UDI-Public10840406103229
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2018
Was the Report Sent to FDA? Yes
Device Age12 MO
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight175